# SDR SWIA201335540

- Difficulty date: November 19, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 25,064 hours, 15,097 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON HAS CHAFE ON UPPER LE OTBD SIDE.  C-CHECK REPAIRED LT AILERON UPPER SKIN OTBD SIDE IAW REO.
